MAUDE Adverse Event Report: Philips Medical Systems DMC GmbH CombiDiagnost R90; table, radiologic

Philips Medical Systems DMC GmbH CombiDiagnost R90; table, radiologic
Model Number CombiDiagnost R90
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the detachable foot table board was broken and would not attach to the table due to physical damage.The device was not in clinical use, and there was no patient or user harm.
 
Additional Manufacturer Narrative
Reference id- (b)(4).Combidiagnost r90 is an x-ray unit for nearby controlled digital and conventional fluoroscopy and radiography.When the footrest is not locked into place on both sides, it can slide off the table when the table is tilted up.Philips received a complaint on combidiagnost r90 indicating that the detachable foot table board was broken and would not attach to the table due to physical damage.The device was not in clinical use, and there was no patient or user harm.The remote service engineer (rse) performed a visual inspection of the device with assistance from the customer and confirmed that the detachable foot table board was cracked on the left side and would not lock onto the table.A replacement footrest was sent per the customer¿s request.The field service engineer (fse) visited the site, reviewed all error logs to confirm that no errors were present, and verified that system functionality was not impacted.The fse then performed functional testing of the system table geometry and found that the footrest would not lock into position correctly.The footrest was replaced, and the fse repeated functional testing of the system table geometry movements and positions.The issue did not reproduce.A good faith effort (gfe) was raised to the fse, and it was confirmed that the issue occurred due to user error.Based on the available information, the cause of the reported issue was identified as use error.

Brand Name
CombiDiagnost R90
Common Device Name
table, radiologic
Manufacturer (Section D)
Philips Medical Systems DMC GmbH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
Philips Medical Systems DMC GmbH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key50934069
Report Number3003768251-2026-100040
Device Sequence Number13152510
Product Code JAA
UDI-Device Identifier00884838101456
UDI-Public(01)00884838101456
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCombiDiagnost R90
Device Catalogue Number709031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown